# SDR USAA920081907

- Difficulty date: October 19, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 2053
- Condition: Defective
- Location: Zone 100
- Part time: 45,579 hours, 19,160 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

AIR TURNBACK, CREW SENT A CARS MESSAGE REPORTING BLOWER FAN FAULT AND FUMES IN THE COCKPIT.  CAPTAIN DONNED O2 MASK AND DECLARED AN EMERGENCY.  ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MAINT REMOVED AND REPLACED THE AVIONICS VENT BLOWER FAN IAW MM 21-26-51.  (K)
